Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
147 Doctors are Online

Taken MTPill. Giddiness, nausea, no bleeding. When will it start? Is Misotrostol safe?

Hi Doctor, I am 32 Yrs old women, my LMP was 12 Oct 2012, and this month when I missed my Period, i did pregnancy test on 20 Oct and found positive. on 21 oct night i took a dosage of MTPill(200). Today morning I found giddiness and vomiting sensation. and bleeding not yet started. I have asked to take tab Misotrostol (2 tab ) on 23 oct night. can u plesae suggest me , when my bleed will start. Is that fully safe. And how long I will be facing this giddiness and weakness cum vomiting feelings. Pls suggest.
Asked On : Sun, 25 Nov 2012
Answers:  1 Views:  43
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response

The bleeding will start after taking the full course means 1+4 tablets.It usually starts 4 hrs after taking the tablets of misoprostol.Sometimes there may be spotting after mifeprine but you have to take the full dose to avoid an incomplete abortion.Nausea and pain will subside after the bleeding starts.
You can take tablet domperidone for nausea.
Best wishes
Answered: Tue, 27 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor